# SDR GTIA2020031235087

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,310 hours, 7,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SWIVEL F/A SEAT EMERGENCY FLASHLIGHT BROKEN -R&R EMERGENCY FLASHLIGHT IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT DRAWING NO. A321-EMER EQUIP
